Publication:
Growth rate of transverse instabilities of solitary pulse solutions to a family of modified Zakharov-Kuznetsov equations

dc.contributor.authorNongluk Hongsiten_US
dc.contributor.authorMichael A. Allenen_US
dc.contributor.authorGeorge Rowlandsen_US
dc.contributor.otherMahidol Universityen_US
dc.contributor.otherThe University of Warwicken_US
dc.date.accessioned2018-07-12T02:52:40Z
dc.date.available2018-07-12T02:52:40Z
dc.date.issued2008-03-31en_US
dc.description.abstractUsing the small-k expansion method, we obtain a closed-form expression for the growth rate of long-wavelength transverse instabilities of solitary pulse solutions to a modified Zakharov-Kuznetsov equation with a nonlinearity of the form (A up+ B u2 p) ux. © 2007 Elsevier B.V. All rights reserved.en_US
dc.identifier.citationPhysics Letters, Section A: General, Atomic and Solid State Physics. Vol.372, No.14 (2008), 2420-2422en_US
dc.identifier.doi10.1016/j.physleta.2007.12.005en_US
dc.identifier.issn03759601en_US
dc.identifier.other2-s2.0-40249104986en_US
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/19894
dc.rightsMahidol Universityen_US
dc.rights.holderSCOPUSen_US
dc.source.urihttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=40249104986&origin=inwarden_US
dc.subjectPhysics and Astronomyen_US
dc.titleGrowth rate of transverse instabilities of solitary pulse solutions to a family of modified Zakharov-Kuznetsov equationsen_US
dc.typeArticleen_US
dspace.entity.typePublication
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=40249104986&origin=inwarden_US

Files

Collections